# SDR UPS97825044

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1723-1750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND CORROSION ON LONGERON 36 AT FS 1723, 1739, 1746, 1750.  REMOVED LONGERON SECTION FROM FS 1690, DRILLED UP NEW SECTION OF LONGERON, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 53-1-0, 51-1-21.
